# SDR VNAA202204141111

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 42,898 hours, 32,523 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER IB TRANSCOWL NYLON TRACK IS BROKEN. PERFORMED EA21-C7-78-710 AS TEMPORARY CORRECTIVE ACTION WITH EDDY CURRENT INSPECTION OF RH UPPER HINGE BEAM TRACK INSERT FASTENER HOLES IN ACCORDANCE WITH NDTM 51-20-006. NO CRACKS FOUND. PERFORMED  REO 670-78-30-921 ON THE RH UPPER HINGE BEAM TRACK FASTENER HOLES IAW REO INSTRUCTIONS. THIS TERMINATES EA21-C7-78-710. NO FURTHER ACTION REQUIRED.
